MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. KIT 355028 ACCESSORY-NEEDLE,TOUHY,14GA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. KIT 355028 ACCESSORY-NEEDLE,TOUHY,14GA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 355028
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id 355028 (hg4uvfa); product type: 0001-accessory; implant date n/a; explant date n/a b3: event date is date valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from an unknown source regarding a patient who was implanted with an implantable neurostimulator (ins).Rep reported they were given product by an employee for a case the same day.Leading up to the case, rep did not look at the expiration date on the product they were given.The product was only needed if the current needle in the lead kit was too short for access.When the doctor asked rep for the 6 inch needles, rep then noticed that they expired in november 2024.Rep made the physician and staff aware of the expired product.Rep gave them the option of a curved 6 inch access needle which they declined.The physician insisted on still using the expired access needles.Therefore, they used 2 expired (b)(6) during the procedure.Rep noted the issue was resolved and the needles were discarded.
 
Event or Problem Description
Additional information was received, it was reported the needle in the kit was not long enough for the procedure.The manufacturer representative (rep) gave the physician an alternative to use curved needles, however they refused.The physician used the expires 6 inch needle.The issue was resolved.
 
Additional Manufacturer Narrative
Continuation of d10: product id 355028 lot# hg4uvfa: product type accessory medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
KIT 355028 ACCESSORY-NEEDLE,TOUHY,14GA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21421603
Report Number3004209178-2025-03237
Device Sequence Number18121120
Product Code LGW
UDI-Device Identifier00643169986411
UDI-Public00643169986411
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2024
Device Model Number355028
Device Catalogue Number355028
Device Lot NumberHG4UVFA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date03/21/2025
Date Device Manufactured11/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11....".; SEE H11...
Patient Age74 YR
Patient SexFemale